A 53-year-old male asked:
Disclaimer

can amlodipine cause symptoms of ed?

2 doctor answers
Dr. Calvin Weisberger
50 years experience Cardiology
Amlodipine: It's a vasodilator, so is viagra (sildenafil). You wouldn't necessarily expect a problem with e.
Answered on Oct 16, 2018
1
1 thank
Dr. Victor Bonuel
37 years experience Internal Medicine
No : It's usually beta blockers- atenolol , metoprolol that can contribute to ed. Hypertension itself as well as diabetes , smoking , high lipids , low testosterone can lead to ed . Read the package insert of the meds or discuss with your pharmacist for side effect profile. Watch some sexy movies with your loved one. It may do the trick .May you reach cloud nine!
Answered on Dec 9, 2013
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 25-year-old male asked:
Dr. Philip Miller
A Verified Doctor answered
A US doctor answered Learn more
Side effect: very common side effect. I would use with caution in CHF ( heart failure); however this is a known and expected side effect. Consult prescribing physi ... Read More
1
1 thank
A 55-year-old male asked:
Dr. Payam Mehranpour
22 years experience Cardiology
May use any : You may use any of these meds. Would be best to use a proton pump inhibitor for acid reflux. Would also recommend discussing your symptoms with your d ... Read More
A 30-year-old male asked:
Dr. Ibrahim Moussa
17 years experience Cardiology
Yes: I find this to be a frequent cause of leg swelling in patients on this medication. It is a known side effect. Talk to your dr.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month